# SDR IXXA9700096

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING C-CHECK INSPECTION, FOUND THE RIGHT WING INBOARD CANOE FITTING HANGER BRACKET CRACKED.  REPAIR  ACCOMPLISHED REMOVAL OF BRACKET, FABRICATION AND INSTALLATION OF NEW BRACKET IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 51-1-21, 51-1-0 AND 51-1-8.
